# SDR CA981109031

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2722 · Rudder Actuator
- Part: Line
- Part number: 82960010101
- Condition: Chafed
- Location: Rudder
- Part time: 27,182 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LARGE HYDRAULIC LEAK FOUND IN TAIL AREA.   WIRING HARNESS FOR RUDDER SYNCHRO TRANSIMTTER CHAFED THROUGH RETURN LINE FOR NR 2 RUDDER ACTUATOR.  WIRING HARNESS WRAPPED WITH SPIRAL WRAP.  LEAK FOUND IN UPPER PORTION OF LINE JUST BELOW RUDDER SYNCHRO TRANSMITTER.
